×

zbMATH — the first resource for mathematics

Computing the number of totally positive circular units which are squares. (English) Zbl 0369.12002

MSC:
11R27 Units and factorization
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Taussky, O, Unimodular integral circulants, Math. Z., 63, 286-289, (1955) · Zbl 0068.26602
[2] Garbanati, D; Thompson, R.C, Classes of unimodular abelian group matrices, Pacific J. math., 43, 633-646, (1972) · Zbl 0257.20040
[3] Hasse, H, ()
[4] Armitage, J.V; Frohlich, A, Class numbers and unit signatures, Mathematika, 14, 94-98, (1967) · Zbl 0149.29501
[5] Adachi, N, On the class number of an absolutely cyclic number field of prime degree, () · Zbl 0197.32802
[6] {\scG. and M.-N. Gras}, Signature des unites cyclomotiques et parite du nombre de classes des extensions cycliques de Q de degre premier impair, Ann. Inst. Fourier (Grenoble), to appear. · Zbl 0297.12009
[7] {\scG. Gras}, “Signatures des unites cyclomotiques et parite des nombres de classes des extensions abelinnes de Q de degre imapir,” preprint.
[8] Garbanati, D, Unit signatures, and even class numbers, and relative class numbers, J. reine angew. math., 274, 376-384, (1975) · Zbl 0312.12015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.